Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Hesse, Kerstin and Womersley, Robert S (2012) Numerical integration with polynomial exactness over a spherical cap. Advances in Computational Mathematics, 36 (3). pp. 451-483. ISSN 1019-7168

Hesse, Kerstin (2009) The s-energy of spherical designs on S-2. Advances in Computational Mathematics, 30 (1). pp. 37-59. ISSN 1019-7168

Hesse, Kerstin and Leopardi, Paul (2008) The Coulomb energy of spherical designs on S2. Advances in Computational Mathematics, 28 (4). pp. 331-354. ISSN 1019-7168

De Marchi, Stefano, Schaback, Robert and Wendland, Holger (2005) Near-optimal data-independent point locations for radial basis function interpolation. Advances in Computational Mathematics, 23 (3). pp. 317-330. ISSN 1019-7168

Wendland, Holger (1995) Piecewise polynomial, positive definite and compactly supported radial basis functions of minimal degree. Advances in Computational Mathematics, 4 (1). pp. 389-396. ISSN 1019-7168

This list was generated on Sun Apr 30 02:20:13 2017 BST.